# SDR AWXA9500352

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Part number: 655223520
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C4 INSPECTION, FOUND RT MLG STABILIZER BEAM AFT LUGS CORRODED.  INSTALLED NEW SERVICEABLE STABILIZER BEAM PER AWA TASK CARD R4M32018.  (M)
